Hokkaido Mathematical Journal

Maximal ideals in regular rings

Roger Yue Chi MING

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 12, Number 2 (1983), 119-128.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757772

Digital Object Identifier
doi:10.14492/hokmj/1381757772

Mathematical Reviews number (MathSciNet)
MR707568

Zentralblatt MATH identifier
0527.16009

Citation

Yue Chi MING, Roger. Maximal ideals in regular rings. Hokkaido Math. J. 12 (1983), no. 2, 119--128. doi:10.14492/hokmj/1381757772. https://projecteuclid.org/euclid.hokmj/1381757772.


Export citation